# SDR UIEA2013080200423

- Difficulty date: August 2, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 70,939 hours, 21,321 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR IN COCKPIT, CYCLED COCKPIT DOOR MASTER AND ODOR CEASED.  VISUAL INSPECTION CARRIED OUT IAW AMM 05-51-56/201, NO EVIDENCE FOUND.  FLIGHT COMPARTMENT DOOR INSPECTION CHECK CARRIED OUT IAW AMM 52-51-05/601, OPS CHECKED GOOD. OK FOR SERVICE.
